# SDR 9511972287

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Fs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION IN THE KEEL BEAM CHORDS STR 29L AND 29R, FLANGE COMMON TO THE FUSELAGE SKIN FS 950F TO 970.  REPAIRED STRINGERS (P/N 65-56441-3, -4), PER EA 22-98940, 22-98941.
